Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 8, NWS Albuquerque, NM

February 14, 2014

NWS Albuquerque, NM issued this wind advisory at Feb 14, 2014, 3:33 PM MST. It took effect at Feb 14, 2014, 8:00 PM MST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2014, 3:33 PM MST (22:33 UTC)
In effect from
Feb 14, 2014, 8:00 PM MST
Expired
Feb 15, 2014, 8:00 AM MST
In force
12 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WWUS75 KABQ 142233
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
333 PM MST FRI FEB 14 2014

...GUSTY NORTHWEST TO WEST WINDS TONIGHT ACROSS PORTIONS OF CENTRAL
AND NORTHERN NEW MEXICO...

.STRONG NORTHWEST TO WEST WINDS ALOFT COMBINED WITH A DEEP SURFACE TROUGH
OF LOW PRESSURE IN THE LEE OF THE SANGRE DE CRISTO MOUNTAINS WILL PRODUCE
GUSTY WINDS ONCE AGAIN TONIGHT ACROSS THE HIGH COUNTRY AND ADJACENT EAST
SLOPES OF CENTRAL AND NORTH CENTRAL NEW MEXICO. WIND SPEEDS WILL DECREASE
AROUND MID MORNING SATURDAY.

NMZ514-515-521-523-527-150600-
/O.NEW.KABQ.WI.Y.0008.140215T0300Z-140215T1500Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
333 PM MST FRI FEB 14 2014

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MST
SATURDAY. 

* LOCATION...THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EAST
  SLOPES...RATON AND JOHNSON MESAS...SANDIA AND MANZANO MOUNTAINS
  AND THE CENTRAL HIGHLANDS.

* WINDS...WEST TO NORTHWEST WINDS 25 TO 40 MPH WITH GUSTS TO 55
  MPH. LOCALLY HIGHER GUSTS POSSIBLE.

* TIMING...STRONG AND GUSTY WINDS WILL CONTINUE THROUGH MID
  MORNING.

* VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE 
  LOCATIONS.

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED ON 
  INTERSTATE 25 OVER GLORIETA AND RATON PASSES...AND ALSO ON 
  INTERSTATE 40 NEAR TIJERAS...EDGEWOOD AND CLINES CORNERS. 
  LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
3 follow-up statements
202 
WWUS75 KABQ 150052
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MST FRI FEB 14 2014

...STRONG NORTHWEST AND WEST WINDS TONIGHT...

.STRONG NORTHWEST AND WEST WINDS ALOFT COMBINED WITH A DEEP SURFACE
TROUGH OF LOW PRESSURE IN THE LEE OF THE SANGRE DE CRISTO
MOUNTAINS WILL PRODUCE STRONG AND GUSTY WINDS AGAIN TONIGHT
ACROSS THE HIGH COUNTRY AND ADJACENT EAST SLOPES OF CENTRAL AND
NORTH CENTRAL NEW MEXICO. WIND SPEEDS WILL DECREASE AROUND MID
MORNING SATURDAY.

NMZ512-513-151100-
/O.EXA.KABQ.WI.Y.0008.140215T0300Z-140215T1500Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
552 PM MST FRI FEB 14 2014

...WIND ADVISORY IN EFFECT UNTIL 8 AM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM MST SATURDAY. 

* LOCATION...THE WEST SLOPES AND NORTHERN PORTIONS OF THE SANGRE
  DE CRISTO MOUNTAINS.

* WINDS...WEST AND NORTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH.
  BRIEFLY AND LOCALLY HIGHER GUSTS POSSIBLE.

* TIMING...WIND SPEEDS WILL STRENGTHEN THROUGH THE EVENING...THEN
  PEAK AFTER MIDNIGHT BEFORE WEAKENING EARLY FRIDAY MORNING.

* VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE 
  LOCATIONS. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED MAINLY ON
  NORTH TO SOUTH ORIENTED ROADS. LIGHT WEIGHT AND LOOSE OBJECTS
  MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ514-515-521-523-527-151100-
/O.CON.KABQ.WI.Y.0008.140215T0300Z-140215T1500Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
552 PM MST FRI FEB 14 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SATURDAY...

* LOCATION...THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EAST
  SLOPES...RATON RIDGE AND JOHNSON MESA...SANDIA AND MANZANO
  MOUNTAINS AND THE CENTRAL HIGHLANDS.

* WINDS...WEST AND NORTHWEST 25 TO 40 MPH WITH GUSTS TO 55 MPH.
  BRIEFLY AND LOCALLY HIGHER GUSTS POSSIBLE. 

* TIMING...WIND SPEEDS WILL STRENGTHEN THROUGH THE EVENING...THEN
  PEAK AFTER MIDNIGHT BEFORE WEAKENING EARLY FRIDAY MORNING.

* VISIBILITY...LOCALLY REDUCED BY BLOWING DUST IN DUST PRONE 
  LOCATIONS. 

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED ON 
  INTERSTATE 25 OVER GLORIETA AND RATON PASSES...AND ALSO ON 
  INTERSTATE 40 NEAR TIJERAS...EDGEWOOD AND CLINES CORNERS. 
  LIGHT WEIGHT AND LOOSE OBJECTS MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

42/44
997 
WWUS75 KABQ 151036
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 AM MST SAT FEB 15 2014

...STRONG WEST AND NORTHWEST WINDS THIS MORNING...

.STRONG NORTHWEST AND WEST WINDS ALOFT COMBINED WITH A DEEP
SURFACE TROUGH OF LOW PRESSURE IN THE LEE OF THE SANGRE DE CRISTO
MOUNTAINS WILL PRODUCE STRONG AND GUSTY WINDS ACROSS THE HIGH
COUNTRY AND ADJACENT EAST SLOPES OF CENTRAL AND NORTH CENTRAL NEW
MEXICO. WIND SPEEDS WILL DECREASE AROUND MID MORNING.

NMZ512>515-521-523-527-151500-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-140215T1500Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
336 AM MST SAT FEB 15 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING...

* LOCATION...THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EAST
  SLOPES AS WELL AS THE SANDIA AND MANZANO MOUNTAINS AND CENTRAL
  HIGHLANDS. 

* WINDS...WEST AND NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.
 
* TIMING...WINDS WILL CONTINUE THROUGH THE EARLY MORNING HOURS.

* VISIBILITY...NO VISIBILITY RESTRICTIONS ARE EXPECTED.

* LOCAL IMPACTS...HAZARDOUS CROSS WINDS ARE EXPECTED MAINLY ON 
  NORTH TO SOUTH ORIENTED ROADS. LIGHT WEIGHT AND LOOSE OBJECTS 
  MAY BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

34
119 
WWUS75 KABQ 151450
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
750 AM MST SAT FEB 15 2014

NMZ512>515-521-523-527-151600-
/O.EXP.KABQ.WI.Y.0008.000000T0000Z-140215T1500Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
750 AM MST SAT FEB 15 2014

...WIND ADVISORY WILL EXPIRE AT 8 AM MST THIS MORNING...

GUSTY WINDS WILL PERSIST THROUGH THE MORNING ACROSS THE HIGHER
ELEVATIONS OF THE SANGRE DE CRISTO AND CENTRAL MOUNTAINS.
HOWEVER...WIND SPEEDS SHOULD LARGELY STAY BELOW ADVISORY CRITERIA.
THEREFORE...THE WIND ADVISORY WILL BE ALLOW TO EXPIRE AT 8 AM.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 14, 3:04 PM MST, 29 minutes earlier.

Area forecast discussion, Feb 14, 3:04 PM MST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MST FRI FEB 14 2014

.SYNOPSIS...
DRY WESTERLY FLOW ALOFT WILL RESULT IN FURTHER WARMING AND DRYING
THROUGH THE WEEKEND. NEW RECORD...OR NEAR RECORD HIGHS ARE
FORECAST ON BOTH SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA. IN
ADDITION...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY...
ESPECIALLY SUNDAY ACROSS CENTRAL AND EASTERN PORTIONS OF NEW
MEXICO. TWO UPPER LEVEL DISTURBANCES WILL IMPACT OUR AREA NEXT
WEEK...ONE WEDNESDAY AND ANOTHER ON FRIDAY. NEITHER WILL BRING
MUCH PRECIPITATION...BUT INSTEAD WILL RESULT IN WINDY TO VERY
WINDY CONDITIONS AND THE POTENTIAL FOR MORE CRITICAL FIRE WEATHER.

&&

.DISCUSSION...
HIGHS ARE SOARING WELL ABOVE NORMAL TODAY...HITTING 70 DEGREES AT
THE ALBUQUERQUE SUNPORT WHICH IS 18 DEGREES ABOVE NORMAL AND 3
DEGREES SHY OF A RECORD. LOOKS LIKE 81 WILL BE THE HIGH AT
ROSWELL...WHICH IS 3 DEGREES SHY OF THE RECORD AND 20 DEGREES
ABOVE NORMAL. ALTHOUGH NO BROKEN RECORDS TODAY...IT'S GOING TO
SOUND LIKE A BROKEN RECORD AFTER THIS WEEKEND WITH ALL OF THE
RECORD HIGHS WE'RE GOING TO BE BREAKING.

SIGNIFICANT LOW TEMPERATURE ANOMALIES EXPECTED AGAIN TONIGHT...
ESPECIALLY MID-SLOPE AND ABOVE WHERE LOWS WILL BE 15 TO 25 DEGREES
ABOVE NORMAL. MORE STRONG WINDS ASSOCIATED WITH MOUNTAIN WAVES
LOOKING LIKELY ALONG/EAST OF THE SANGRES AND SANDIAS. WILL ISSUE
ANOTHER WIND ADVISORY SHORTLY FOR THE SAME ZONES AS LAST NIGHT.
MOUNTAIN WAVE CLOUDS ALREADY PRESENT OVER/EAST OF THE SANGRES PER
THE VISIBLE SATELLITE IMAGERY.

THROUGH THE WEEKEND...FLOW ALOFT WILL BACK FROM NW TO W AND PWATS
WILL DECREASE TO BELOW NORMAL...SETTING THE STAGE FOR CRITICAL
FIRE WEATHER CONDITIONS (SEE FIRE WEATHER DISCUSSION BELOW). SUNDAY
LOOKS TO BE THE MORE IMPACTFUL DAY AND ALTHOUGH WIND SPEEDS ARE
FORECAST TO STAY BELOW ADVISORY CRITERIA MOST AREAS...ANOTHER
ADVISORY MAY BE REQUIRED FOR SUNDAY AFTERNOON FOR THE CENTRAL
HIGHLANDS AND A FEW SURROUNDING ZONES.

A SHORTWAVE TROUGH IS FORECAST TO TRANSVERSE THE CENTRAL ROCKIES
LATE SUNDAY...WITH THE STREAM OF PACIFIC MOISTURE CURRENTLY
IMPACTING THE PACIFIC NW AND NORTHERN CALIFORNIA SHIFTING SOUTH
AND SPREADING MID AND HIGH CLOUDS ACROSS NEW MEXICO. A WEAK COLD
FRONT WILL FOLLOW SUNDAY NIGHT INTO MONDAY AND RESULT IN 5-10
DEGREES OF COOLING...BUT TEMPERATURES WILL REMAIN ABOVE NORMAL
THROUGH THE REMAINDER OF THE FORECAST PERIOD.

TWO TROUGHS TO MOVE THROUGH THE ROCKIES NEXT WEEK AND IMPACT OUR
AREA...THE FIRST ON WEDNESDAY AND THE SECOND LATE FRIDAY. THE
FIRST TROUGH WILL DELIVER A GLANCING BLOW TO NORTHERN NEW MEXICO
AND LIKELY RESULT IN WIND AND FIRE WEATHER IMPACTS...ALTHOUGH THE
MORE BULLISH/STRONGER 12Z ECMWF SOLUTION WOULD BRING SOME PRECIP
TO NORTHERN PORTIONS. LOOK FOR A BREAK THURSDAY...THEN BACK TO
PERHAPS MORE SIGNIFICANT IMPACTS FRIDAY INTO SATURDAY AS THE
SECOND TROUGH LOOKS TO BE MORE POTENT THAN THE FIRST. A MORE
PRONOUNCED COOL-DOWN FORECAST WITH THE LATE WEEK TROUGH THAT WILL
CARRY THROUGH NEXT WEEKEND.

11

&&

.FIRE WEATHER...
DRY NORTHWEST FLOW ALOFT WITH BREEZY TO WINDY AFTERNOONS AND EARLY
EVENINGS THROUGH THE WEEKEND WILL BE COMBINED WITH RECORD TO NEAR
RECORD HIGH TEMPERATURES. MODERATE TO STRONG FLOW ALOFT WILL
CONTINUE TO KEEP VENTILATION RATES IN THE VERY GOOD EXCELLENT RANGE
THROUGH THE WEEKEND.

MODERATE TO STRONG NORTHWEST FLOW ALOFT TODAY WILL GRADUALLY
TRANSITION TO WESTERLY TONIGHT AND SATURDAY. ANOTHER WIND MAXIMUM
NEAR MOUNTAIN TOP LEVEL WILL MOVE OVER THE SANGRE DE CRISTO AND
SANDIA/MANZANO MOUNTAINS EASTWARD TO THE NE AND CENTRAL HIGHLANDS
TONIGHT. A WIND ADVISORY IS IN EFFECT OVERNIGHT FOR ANOTHER ROUND OF
STRONG WEST AND NW WINDS IN THESE AREAS.

THE STRONG WEST WINDS ARE EXPECTED TO COMBINE WITH RELATIVE HUMIDITY
VALUES NEAR TEN PERCENT IN THE EAST-CENTRAL PLAINS SATURDAY
AFTERNOON TO CREATE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS
THERE. WILL NOT CHANGE THE FIRE WEATHER WATCH FOR SATURDAY AFTERNOON
AS A RESULT AND LET THE MID SHIFT HAVE ONE MORE LOOK AT WINDS AND
HAINES VALUES. BOTH WINDS AND HAINES INDICES ARE MARGINAL AND HIGHLY
DEPENDENT ON WHERE THE SURFACE LOW/TROUGH SETS UP.
ELSEWHERE...BREEZY WEST WINDS WILL BE THE RULE SATURDAY AS WINDS
ONCE AGAIN MIX DOWN TO THE SURFACE DURING THE LATE MORNING AND EARLY
AFTERNOON. A DRY AND RATHER WEAK BACKDOOR FRONT WILL SINK SOUTHWARD
THROUGH THE FAR NE PLAINS SATURDAY EVENING HELPING WITH RH
RECOVERIES SATURDAY NIGHT/SUNDAY MORNING.

STRONG WEST WINDS RETURN SUNDAY WITH CRITICAL FIRE WEATHER
CONDITIONS EXPECTED ACROSS A LARGE SWATH FROM WEST TO EAST ACROSS
CENTRAL NEW MEXICO. LOCATION OF THE SURFACE LOW OVER NORTHEASTERN NM
WILL MAKE OR BREAK THAT AREA. MAY HAVE TO TRIM THE NORTHEAST PLAINS
FROM THE WATCH BUT WILL LEAVE AS IS FOR NOW WITH SUBTLE CHANGES IN
THE FLOW ALOFT CREATING A SURFACE LOW SLIGHTLY FARTHER EAST.

A DRY SURFACE COLD FRONT REMAINS ON TRACK SUNDAY NIGHT...SPELLING AN
END TO THE CRITICAL CONDITIONS FOR EARLY NEXT WEEK. STRONG WESTERLY
FLOW ALOFT...HOWEVER IS QUICK TO RETURN TUESDAY. LOCAL CRITICAL
CONDITIONS ALSO RETURN TUESDAY AFTERNOON IN THE CENTRAL HIGHLANDS
FROM NEAR CLINES CORNERS TO SANTA ROSA. A LARGER AREA OF CRITICAL
CONDITIONS MAY BE ON TAP FOR OVER MUCH OF CENTRAL AND EASTERN NM
WEDNESDAY AS STRONG WINDS ALOFT ASSOCIATED WITH AN UPPER LEVEL
TROUGH SWINGING EASTWARD THROUGH THE CENTRAL ROCKIES COMBINES WITH
DOWNSLOPING EFFECTS. ECMWF FARTHER SOUTH WITH THE UPPER TROUGH FOR
THE MIDDLE OF NEXT WEEK AND A SUBSEQUENT TROUGH FOR THE LATTER
PORTION OF THE WEEK SO CONFIDENCE REMAINS LOW FROM WEDNESDAY INTO
LATE NEXT WEEK.

33

&&

.AVIATION...
18Z TAF CYCLE
MODERATE TO STRONG DRY NW FLOW ALOFT WILL CONTINUE TODAY...BECOMING
WLY OVERNIGHT. MODERATE WEST TO NW WINDS WILL SURFACE LATE THIS
MORNING AT MOST TERMINALS. LEE SFC LOW CENTERED OVER NW SAN MIGUEL
COUNTY KEEPING WINDS SELY AT KLVS. W-NW WINDS EXPECTED TO DEVELOP
THERE 21Z AS SFC LOW/TROUGH SHIFTS EWD. MODERATE TO STRONG FLOW
ALOFT BECOMES WLY TONIGHT THROUGH SATURDAY MORNING. WLY WINDS
EXPECTED TO SFC ONCE AGAIN AT MOST TAF SITES LATE SATURDAY
MORNING.

33

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  28  65  32  67 /   0   0   0   0
DULCE...........................  24  63  24  60 /   0   0   0   0
CUBA............................  28  66  30  64 /   0   0   0   0
GALLUP..........................  23  69  25  65 /   0   0   0   0
EL MORRO........................  22  66  24  64 /   0   0   0   0
GRANTS..........................  26  69  25  67 /   0   0   0   0
QUEMADO.........................  33  69  30  68 /   0   0   0   0
GLENWOOD........................  28  77  28  76 /   0   0   0   0
CHAMA...........................  21  58  22  56 /   0   0   0   0
LOS ALAMOS......................  36  65  35  64 /   0   0   0   0
PECOS...........................  35  65  36  65 /   0   0   0   0
CERRO/QUESTA....................  23  59  22  58 /   0   0   0   0
RED RIVER.......................  30  52  30  49 /   0   0   0   5
ANGEL FIRE......................  32  58  29  54 /   0   0   0   0
TAOS............................  27  61  26  60 /   0   0   0   0
MORA............................  37  64  35  62 /   0   0   0   0
ESPANOLA........................  32  68  32  66 /   0   0   0   0
SANTA FE........................  35  66  34  63 /   0   0   0   0
SANTA FE AIRPORT................  34  69  33  66 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  37  71  39  69 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  38  73  40  71 /   0   0   0   0
ALBUQUERQUE VALLEY..............  35  74  36  72 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  39  73  40  71 /   0   0   0   0
LOS LUNAS.......................  32  75  33  73 /   0   0   0   0
RIO RANCHO......................  38  72  39  70 /   0   0   0   0
SOCORRO.........................  43  78  42  76 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  40  67  38  66 /   0   0   0   0
TIJERAS.........................  41  69  39  67 /   0   0   0   0
MORIARTY/ESTANCIA...............  29  71  29  69 /   0   0   0   0
CLINES CORNERS..................  39  70  38  68 /   0   0   0   0
GRAN QUIVIRA....................  43  70  39  70 /   0   0   0   0
CARRIZOZO.......................  45  74  41  73 /   0   0   0   0
RUIDOSO.........................  46  69  45  70 /   0   0   0   0
CAPULIN.........................  33  68  31  66 /   0   0   0   0
RATON...........................  32  70  29  69 /   0   0   0   0
SPRINGER........................  34  71  30  70 /   0   0   0   0
LAS VEGAS.......................  39  71  35  69 /   0   0   0   0
CLAYTON.........................  34  76  31  71 /   0   0   0   0
ROY.............................  36  75  31  71 /   0   0   0   0
CONCHAS.........................  42  78  42  79 /   0   0   0   0
SANTA ROSA......................  43  79  41  78 /   0   0   0   0
TUCUMCARI.......................  39  81  35  80 /   0   0   0   0
CLOVIS..........................  39  81  39  79 /   0   0   0   0
PORTALES........................  40  82  41  81 /   0   0   0   0
FORT SUMNER.....................  42  82  42  82 /   0   0   0   0
ROSWELL.........................  36  87  39  87 /   0   0   0   0
PICACHO.........................  44  79  44  80 /   0   0   0   0
ELK.............................  43  77  43  77 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
THE FOLLOWING ZONES...NMZ103>108.

WIND ADVISORY FROM 6 PM THIS EVENING TO 8 AM MST SATURDAY FOR THE
FOLLOWING ZONES...NMZ514-515-521-523-527.

FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON
FOR THE FOLLOWING ZONES...NMZ108.

&&

11
Hazardous weather outlook, Feb 14, 6:00 AM MST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST FRI FEB 14 2014

NMZ501>540-151300-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MST FRI FEB 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THIS
AFTERNOON ACROSS THE NORTHWEST AND WEST CENTRAL HIGHLANDS WHERE LOW
HUMIDITIES WILL COMBINE WITH STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON SUNDAY
ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. HOWEVER...AT LEAST
LOCALLY CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE ON
SATURDAY AS WELL AS TUESDAY THROUGH THURSDAY. GUSTY WINDS MAY
CREATE AREAS OF BLOWING DUST...ESPECIALLY ON SUNDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:39 AM MSTFire Weather WatchABQ26 hr

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.